DOI 10.1007/s13730-024-00907-w
Fanconi syndrome with karyomegalic interstitial nephritis after ifosfamide treatment for osteosarcoma: a case report.
Аннотация
Patients with ifosfamide-induced renal damage present with Fanconi syndrome. Karyomegalic nephropathy/interstitial nephritis (KNIN) is a rare form of chronic tubulo-interstitial nephritis that was initially considered a type of familial nephropathy. However, several reports of drug-induced KNIN, i.e., KNIN-like nephropathy, have been reported in recent years. We present the case of an 18-year-old man who presented with Fanconi syndrome and progressive renal dysfunction after receiving chemotherapy including ifosfamide and cisplatin for right femoral osteosarcoma. Renal biopsy revealed numerous atrophied tubular epithelial cells with large, polymorphic nuclei, and the definitive diagnosis was KNIN. Most patients with KNIN-like nephropathy who receive ifosfamide are concomitantly treated with cisplatin, indicating that ifosfamide and cisplatin might act synergistically to increase the risk for KNIN-like nephropathy. Further investigation in case series is warranted to reveal potential treatment approaches and to evaluate prognosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.